Thread: new in town
07-16-2004, 09:48 PM #1New Member
- Join Date
- Jul 2004
new in town
If any of you ladies have ever cycled with anavar , I need your help. This is my first cycle, and i am currently on 10mg/day. For some reason, I have started my menstral cycle again. The last day of my last one was 7/10 and I started my cycle of anavar on 7/13. My menstral cycle started again on 7/16. Have any of you experienced the same situation or noticed anything different with your menstral cycles?? I'm a little worried, any info or personal experiences would be greatly appreciated!
07-16-2004, 10:50 PM #2
Let me be the first to welcome you to this board :-)
07-17-2004, 07:57 AM #3
PM Cycleon or the other SMODs to get switched to female member status.
It's not unheard of to get spotting early on in a var cycle. It may not affect your regular cycle anymore than this, or it may cause irregularities throughout your var cycle....it's pretty individualized.
Day 1 of your period is when estrogen is typically lowest, and it slowly rises after that. However, starting var just after day 1 (or very close to it), can inhibit estrogen synthesis enough to mimic estrogen levels typical of day 1 again.
07-17-2004, 01:57 PM #4
Welcome. Glad to see a new female member come aboard.
07-17-2004, 07:14 PM #5
Thanks Einstein :-)
07-17-2004, 10:42 PM #6ttuPrincess Guest
spotting is very common.. someone should be along to give you access to the ladies forum soon
07-18-2004, 05:56 AM #7Anabolic Member
- Join Date
- Jan 2003
07-18-2004, 08:58 PM #8
Welcome and enjoy... you should have no problems getting the answers you need here at AR...
07-21-2004, 02:26 PM #9
07-23-2004, 05:20 PM #10
07-29-2004, 06:47 AM #11
welcome, sorry so late
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)